# SDR RU3A20160822011

- Difficulty date: August 22, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Aircraft time: 14,804 hours, 7,754 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 10092004820
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL ODOR/FUMES.  FOUND LEAK COMING FROM FUEL WING FLOAT VALVE ASSEMBLY.  IAW COMMUNIQUE 2012-04, REPLACEMENT KIT 101-9081-5, INSTALLED ON ACFT.
